EconPapers    
Economics at your fingertips  
 

A modified deferred acceptance algorithm for conditionally lexicographic-substitutable preferences

Edward Honda

Journal of Mathematical Economics, 2021, vol. 94, issue C

Abstract: We study a class of preferences that generalize substitutable ones and allows complementarities in a college admissions model. We show that a stable matching exists under this class of preferences by using an algorithm which we call the Conditional Deferred Acceptance Algorithm. Furthermore, we show that the algorithm is strategy-proof for the student side if we assume in addition a law of aggregate demand adapted to our setting.

Keywords: Matching; Stability; Complementarity; Conditionally lexicographic (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440682030135X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:94:y:2021:i:c:s030440682030135x

DOI: 10.1016/j.jmateco.2020.102458

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:mateco:v:94:y:2021:i:c:s030440682030135x